MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-65-150-120-P6
Medical Device Problem Codes Positioning Failure (1158); Mechanical Jam (2983); Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual and functional inspection was performed on the returned device.The reported deployment issue was confirmed due to dried blood.The investigation was unable to determine a cause for the initial reported difficulty.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.T here is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a non-tortuous, concentric, 60% stenosed lesion in the distal femoral artery.A contra-lateral puncture was made and a 6fr introducer was placed.The.018 inch guide wire was advanced crossing the lesion in place of popliteal.An armada 18 balloon was advanced to perform pre-dilatation of the lesion.The length and diameter of the stent was evaluated.A supera 6.5 x 150 mm stent was chosen.It was purged and the device was advanced to the segment to be treated.The latch was removed from the system to initiate the release, there was a resistance in the thumbslide and by means of fluoroscopy the stent driver shows that it advances as the thumbslide is moved but it did not initiate the stent release.Another device was used for the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.Device analysis revealed the stent implant was returned partially deployed.
 
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7754759
Report Number2024168-2018-06055
Device Sequence Number1939110
Product Code NIP
UDI-Device Identifier08975370026399
UDI-Public08975370026399
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue NumberS-65-150-120-P6
Device Lot Number6050661
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/17/2017
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer08/06/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1